# SDR SWAA991206

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- System (JASC): 2150 · Cabin Cooling System
- Part: Accessory Unit
- Part number: 655281057
- Condition: Malfunctioned
- Location: E & E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, BOTH A/C PACKS FAILED ALTERNATELY.  DIVERTED TO ABQ.  REMOVED AND REPLACED A/C ACCESSORY UNIT PER MM.
